Measures of noncompactness and normal structure in Banach spaces

Tom 110 / 1994

J. García-Falset Studia Mathematica 110 (1994), 1-8 DOI: 10.4064/sm-110-1-1-8

Streszczenie

Sufficient conditions for normal structure of a Banach space are given. One of them implies reflexivity for Banach spaces with an unconditional basis, and also for Banach lattices.

Autorzy

  • J. García-Falset

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek